• question-icon

    What are the symptoms of chronic bacterial prostatitis?

default
Posted on Wed, 2 Nov 2016 in General Health
Question: Can you please advise what are symptoms of protatits? And what diagnosis can be done to self indicate there is a complication? Thanks.
doctor
Answered by Dr. Muhammad Sareer Khalil 25 minutes later
Brief Answer:
Explained

Detailed Answer:
Hello and Welcome

I appreciate your concern

Patients with chronic bacterial prostatitis can present with Intermittent dysuria
,obstructive urinary tract symptoms including urgency, frequency, burning, dysuria and frequent/ recurrent urinary tract infections.

Acute bacterial prostatitis will have systemic symptoms including fever, arthralgia malaise, pelvic pain, dysuria, urethral discharge etc.

Kindly elaborate the 2nd part of your question as I didn't understand it properly.

"And what diagnosis can be done to self indicate there is a complication? "

Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Sareer Khalil 16 hours later
Hi,

Can you please tell me what antibiotics are usually prescribed for prostate infections? Thanks.
doctor
Answered by Dr. Muhammad Sareer Khalil 49 minutes later
Brief Answer:
Explained

Detailed Answer:
Hello again.

Fluoroquinolone like Levofloxacin is indicated to treat acute and chronic bacterial prostatitis.

Wishing you best of health

Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Levofloxacin

doctor1 MD

I am 23 years old. I started having testicular pain around Christmas '10 and on 12/31 went to the doctor and was diagnosed with a UTI and...

doctor1 MD

I am 12 weeks post discharge from the hospital with pneumonia. I was given levaquin upon discharge and within two days developed serious pain in...

doctor1 MD

I have just been diagnosed with klebsiella pneumonia and pseudomonas. I presented to my dermatologist with itchy, flaky, very red rash in my groin...

doctor1 MD

Hello Doctor, My wife aged 30 years took Levofloxacin tablet when she was suffering from fewer, she recovered but after that she got a swelling on...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain....

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Muhammad Sareer Khalil
  • Q - What causes weight gain inspite of being on Effexor for depression?

  • Q - What does twinging sensation in and around stomach indicate?

  • Q - Suggest treatment for pressure under lower left rib cage

  • Q - Suggest treatment for scleroderma

  • Q - Is Stematil safe with Sertraline?

  • Q - What causes low MPV?

  • Q - Does drinking excess water lead to reduced kidney function?

  • Q - Does Claritin Redi medication cause lymphadenopathy?

  • Q - Can hepatitis-C be contracted through a cut wound in the hand?

  • Q - What causes numbness in legs and face after taking steroid injections in...

backtotop2